Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Jan, 1973, Volume 41, Issue 1

Risk Independence and Multiattributed Utility Functions<27:RIAMUF>2.0.CO;2-M
p. 27-34

Ralph L. Keeney

The concepts of conditional risk aversion, the conditional risk premium, and risk independence pertaining to multiattributed utility functions are defined. The latter notion is then generalized to what is called utility independence. A number of theorems useful for simplifying the assessment of multiattributed utility functions given certain risk independence and utility independence assumptions are stated.

Log In To View Full Content